# SDR DALA12006169237

- Difficulty date: August 16, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 826 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT BS 826, L28R SKIN HAS CORROSION.   CUTOUT DAMAGED AREA PER SRM 53-31-03 VOL 1.  FABRICATED DOUBLER, FILLER AND FOUR FINGER DOUBLERS. INSTALLED FILLER, DOUBLER REPAIR AND FOUR FINGER DOUBLERS PER SRM 51-30-02 AND 51-30-05.
